# SDR DALA2024041004271

- Difficulty date: April 9, 2024
- Submitted: April 10, 2024
- Operation: Air carrier
- Aircraft: N339NB
- Make and model: Airbus A319-114
- Aircraft serial: 1709
- Aircraft time: 57,820 hours, 30,388 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON HOLE 21 OF THE SKIN UNDERNEATH THE HINGE FITTINGS LOCATED ON FWD CARGO DOOR. CORRECTIVE ACTION: REPAIRED PER ER/A 616466-14AD. (0285351)
